MAUDE Adverse Event Report: STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 6.5X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

STRYKER SPINE-US ES2 INTEGRATED BLADE SCREW SIZE L 6.5X45MM; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 482804645
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2010
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Status and location of the device is unknown.
 
Event or Problem Description
A physician reported that a es2 integrated blade screw at s1 fractured and the contralateral es2 integrated blade screw at was loose in the bone.The patient has been revised.This report represents the migrated screw.
 
Additional Manufacturer Narrative
Visual, dimensional, functional and material analysis could not be performed as the device was not returned.A review of the device history record and complaint history could not be performed as a valid lot number was not provided and could not be obtained.Per es2 surgical technique: while the expected life of spinal implant components is difficult to estimate, it is finite.These components are made of foreign materials which are placed within the body for the potential fusion of the spine and reduction of pain.However, due to the many biological, mechanical and physicochemical factors which affect these devices but cannot be evaluated in vivo, the components cannot be expected to indefinitely withstand the activity level and loads of normal healthy bone.Internal fixation appliances are load sharing devices which are used to obtain alignment until normal healing occurs.In the event that healing is delayed, does not occur, or failure to immobilize the delayed/nonunion results, the implant will be subject to excessive and repeated stresses which can eventually cause loosening, bending or fatigue fracture.Since the device was implanted for 5 years and 4 months, most likely cause of reported event is fatigue load overtime.H3 other text : surgeon retained.
 
Event or Problem Description
A physician reported that an es2 integrated blade screw at s1 fractured and the contralateral es2 integrated blade screw at s1 was loose in the bone.The patient has been revised.This report represents the loose screw.

Brand Name
ES2 INTEGRATED BLADE SCREW SIZE L 6.5X45MM
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key10602865
Report Number0009617544-2020-00166
Device Sequence Number3205290
Product Code NKB
UDI-Device Identifier07613327002188
UDI-Public07613327002188
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K122845
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number482804645
Device Catalogue Number482804645
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/01/2020
Supplement Date Received by Manufacturer11/30/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;